Content area

|
|

Myopati hos en patient i behandling med simvastatin og fluconazol

Lægemiddelinter- aktion.
Forfatter(e)
Jens Kristian Pedersen1, Magnus Christian Lydolph2, Finn Somnier2 & Peter Junker1 1) Reumatologisk Afdeling C, Odense Universitetshospital 2) Afdeling for Klinisk Biokemi, Statens Serum Institut Ugeskr Læger 2016;178:V04160257
Reference: 
Ugeskr Læger 2016;178:V04160257
Blad nummer: 
Sidetal: 
2-3
Myopathy in a patient during simvastatin and fluconazole treatment
A 69-year-old female was admitted due to progressive loss of muscle strength following addition of fluconazole to long-term simvastatin treatment. Rhabdomyolysis was suspected and both drugs were discontinued. Forced diuresis was initiated together with a short course of prednisolone. After 21 weeks the patient had regained normal muscle strength and endurance. The favourable course and the absence of antibodies against 3-hydroxy-3-methylglutaryl-coenzyme A reductase suggest that the condition was due to interaction between the two drugs, which are both metabolized via the CYP3A4 pathway.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Susanne Mejlby Nielsen | 06/08
4 kommentarer
af Gunvor Kramshøj Larsen | 04/08
28 kommentarer
af Jette Birgitte Lehnsbo Korsgaard | 03/08
2 kommentarer
af Olaf Bjarne Paulson | 03/08
1 Kommentar
af Hanne Hulgaard | 02/08
4 kommentarer
af Christian Stefan Legind | 28/07
2 kommentarer
af Connie Lærkholm Hansen | 23/07
1 Kommentar
af Lene Heise Garvey | 23/07
4 kommentarer
af Peter Tagmose Thomsen | 20/07
1 Kommentar